# SDR WVER201401249071

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 25,986 hours, 21,106 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Bombdr
- Component part number: CC67014002701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SKIN HAS SEVERAL DENTS.  REPAIRED IAW REO 670-57-52-009, REV A, REPAIR A.
